# SDR RRXA98157

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 5653070162
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT WING, FLAP TRAILING EDGE FAIRING CHAFED AT OUTBOARD SECTION.  FABRICATED AND INSTALLED SPLICE REPAIR IAW FAA APPROVED DER ENGINEERING SKETCH REO-04420.
